| Lot Number |
5187534 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).The patient reported that the infusion set tubing detached.The site location was patient's tummy and the pump was in her pocket.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.